# SDR REXA2019020150110

- Difficulty date: January 15, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,502 hours, 27,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 601R35050119
- Condition: Bent
- Location: Carog Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD TRACK LWR SUPPORT BRACKETS BENT
REMOVED AND REPLACED BOTH AFT CAREGO DOOR FWD TRACK LWR SUPPORT BRACKETS IAW CRJ-200 SRM 51-42-06 DUE TO NO ALLOWABLE DAMAGE  IAW CRJ-200 SRM 53-61-23. AAR SM 58
